# SDR USAA2010112992671

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 67,737 hours, 30,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1536
- Condition: Inoperative
- Location: Cabin
- Part time: 68,090 hours, 28,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 211 - LAS - EEL - EMERGENCY LIGHT TEST FAILED RIGHT SIDE 115V AC.  POWER SUPPLY UNIT WILL NOT PASS TEST.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT RIGHT SIDE IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
